American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05C99) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Alexander Lubotzky. Expander graphs in pure and applied mathematics. Bull. Amer. Math. Soc. 49 (2012) 113-162. MR 2869010.
Abstract, references, and article information   
View Article: PDF

[2] E. Rodney Canfield. On a problem of Rota. Bull. Amer. Math. Soc. 84 (1978) 164. MR 0476535.
Abstract, references, and article information   
View Article: PDF

[3] Alvin E. Roth. A lattice fixed-point theorem with constraints. Bull. Amer. Math. Soc. 81 (1975) 136-138. MR 0360389.
Abstract, references, and article information   
View Article: PDF

[4] Robert E. Bixby. The minimum number of edges and vertices in a graph with edge connectivity $n$ and $m$ $n$-bonds. Bull. Amer. Math. Soc. 80 (1974) 700-704. MR 0392668.
Abstract, references, and article information   
View Article: PDF

[5] G. Leger and E. Luks. Cohomology and weight systems for nilpotent Lie algebras. Bull. Amer. Math. Soc. 80 (1974) 77-80. MR 0335608.
Abstract, references, and article information   
View Article: PDF

[6] Herbert Fleischner. The square of every nonseparable graph is Hamiltonian. Bull. Amer. Math. Soc. 77 (1971) 1052-1054. MR 0284364.
Abstract, references, and article information   
View Article: PDF

[7] Branko Grünbaum. Polytopes, graphs, and complexes. Bull. Amer. Math. Soc. 76 (1970) 1131-1201. MR 0266050.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 7 of 7 found      Go to page: 1